# SDR AALA202106269001

- Difficulty date: June 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 67,808 hours, 30,679 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Regulator Valve
- Part number: 6774E010000
- Part serial: 01846
- Condition: Leaking
- Location: Apu Bleed
- Part time: 41,446 hours, 20,233 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: APU BLEED LEAK FROM ENGINE #1 AND #2. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAS WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED #2 ENGINE BLEED PRESSURE REGULATOR VALVE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 36-12-51.
